HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Diet & Nutrition (https://www.healthboards.com/boards/diet-nutrition/)
-   -   Psyllium Husk side effects (https://www.healthboards.com/boards/diet-nutrition/951993-psyllium-husk-side-effects.html)

Bumblebee66 06-04-2013 09:36 PM

Psyllium Husk side effects
 
Hi, like many on here I have been suffering from IBS for a long time (about 12 years) and have turned to psyllium husk for assistance. I have been taking about a teaspoon with water each morning for about a week. What I am finding is that since taking it at about the same time every afternoon I feel really light headed and lethargic and need to lie down. Then again late at night I find myself getting really light headed and needing to lie down, yet the strange thing is I struggle to sleep, almost as if my body's working overtime and can't rest. Does anyone else have this reaction to taking psyllium husk or know what might be causing it? Could it be stirring up toxins in my body? I'm thinking this may be possible as I had a shocking diet for about 15 years, which I'm only now rectifying...

Also I get dehydrated, I have been drinking 20 litres of water a day and still need to get up every hour or so during the night to drink. I took roaccutane tablets for about a year when I was younger and my body has never really recovered from that. Will it be safe or wise to continue taking psyllium husk when my body is already in a dehydrated state?

solofelix 06-05-2013 09:09 AM

Re: Psyllium Husk side effects
 
Why not leave it off for awhile
and see how things go.
It's possible to increase your fibre intake by foods if you eat
the correct ones.
Look up foods containing fibre and Good Luck,

Solofelix.


All times are GMT -7. The time now is 10:41 PM.